# SDR 2007FA0000125

- Difficulty date: September 26, 2006
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653146
- Condition: Cracked
- Location: Bs500a S8-9r
- Part time: 53,459 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, BS 500A, BETWEEN STR 8R AND STR 9R, FRAME IS CRACKED AT PSU MOUNT.  (K)
